# SDR 07FDEA01927

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.0 SQ INCH AREA OF CORROSION EXIST AT MDCC SEAT TRACK L-6 FRAME 34, 1 SEAT TRACK AND 4 REPAIR ANGLES IAW A310 SRM 53-10-16.  ALODINED PRIMED AND TOP COATED IAW SRM 51-75-10.  INSTALLED SEAT TRACK AND 4 REPAIR ANGLES IAW A310 SRM 53-10-16.
